menopause injections : i was giving... - Endometriosis UK

Endometriosis UK
45,538 members38,428 posts

menopause injections

joanne2209
joanne2209
7 Replies

i was giving injections to put me into early menopause due to my periods as they never stopped after i got sterilised i got the lining of my womb burnt aswell that was 5 years ago i was only meant to get the 2 injections over a 6 month period but i ended up getting them for 2 years before the doctor stopped giving me them and i now suffer from sciatica after the 5 years ive been told by friends that have had the injections that the stuff i was injected with cause internal problems on ur organs and ur bones is this true

7 Replies
oldestnewest
Hidden
Hidden

Yes, these shots put you in a temporary menopause over the time frame of a day or so rather then going through it for a few years.

Osteoporosis tends to be a problem women face after going through menopause.

Are you on HRT now?

Reply
handbag67
handbag67
in reply to Hidden

The prostap injections were an enormous relief for me. But I would flag the need to monitor hair loss particularly on tibolone hrt. In less than a year I've now lost half my hair and have female pattern baldness as a result of testosterone raising. You can have this monitored but I didn't know it was a risk - my consultant assured me hair loss wouldn't be an issue. To be honest if I'd known that wouldn't be correct a year ago I would have made a different treatment decision. This won't be the outcome for everyone of course, but wanted to flag it. Everything's a trade off with this disease but losing my hair has really kicked a girl while she's down.

Reply
joanne2209
joanne2209
in reply to Hidden

no doctor didnt put me on hrt and I was never offered it either

Reply
joanne2209

the only best result I got from the injections is iv never had a period in 5yrs

Reply
Hidden
Hidden
in reply to joanne2209

That's probably why your having bone problems, go to the doctor and get an X-ray to check for arthritis

1 like
Reply
joanne2209
joanne2209
in reply to Hidden

thanks Il do that

Reply
Shelly92

Yes a lot of meds cause damage to organs and bones

But you did what you had to at the time

Many options exist with bone diseases so find out all your options

Don't be scared into surgery

There are many many options

Reply

You may also like...